# SDR QXEA2017051000352

- Difficulty date: May 6, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 11,829 hours, 12,680 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DITCHING DAM INSTRUCTION PLACARD ABOVE MAIN CABIN DOOR DAMAGED. A TEMPORARY/FACSIMILE PLACARD IS INSTALLED PLACED ON NEF REF PLC-01.
